Rocky Mountain Journal of Mathematics

The Analysis of Two Epidemic Models with Constant Immigration and Quarantine

Zhixing Hu, Yang Yu, and Wanbiao Ma

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 38, Number 5 (2008), 1421-1436.

First available in Project Euclid: 22 September 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Epidemiological models quarantine immigration endemic equilibrium global stability


Hu, Zhixing; Yu, Yang; Ma, Wanbiao. The Analysis of Two Epidemic Models with Constant Immigration and Quarantine. Rocky Mountain J. Math. 38 (2008), no. 5, 1421--1436. doi:10.1216/RMJ-2008-38-5-1421.

Export citation


  • F. Brauer and P. van den Driessche, Models for transmission of disease with immigration of infectives, J. Math. Biosci. 171 (2001), 143-154.
  • J. Chen, Local stability and global stability of SIQS models for disease, J. Biomath. 19 (2004), 57-64.
  • --------, Stability of an SIRI epidemic model with immigration and a varying total population size, J. Biomath. 19 (2004), 310-316.
  • J. Chen and G. Pan, A dynamic model for diseases with nonpermanent immunity in a variable size population, J. Biomath. 18 (2003), 401-405.
  • H. Hethcote, Z. Ma and S. Liao, Effects of quarantine in six endemic models for infectious diseases, Math. Biosci. 180 (2002), 141-160.
  • W.O. Kermack and A.G. McKendrick, Contributions to the mathematical theory of epidemics, Proc. Roy. Soc. London 115 (1927), 700-721.
  • J. Li, J. Zhang and Z. Ma, Global analysis of some epidemic models with general contact rate and constant immigration, Appl. Math. Mech. 4 (2004), 396-404.
  • Z. Ma and Z. Jin, Dynamic models of infectious diseases in a population with varying size, J. North China Institute Technology 22 (2001), 262-271.